Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13154
DC FieldValueLanguage
dc.contributor.authorMagnanini, Rolando-
dc.date.accessioned2016-11-23T06:54:19Z-
dc.date.available2016-11-23T06:54:19Z-
dc.date.issued2016-
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/13154-
dc.description.abstractWe give a survey at an introductory level of old and recent results in the study of critical points of solutions of elliptic and parabolic partial differential equations. To keep the presentation simple, we mainly consider four exemplary boundary value problems: the Dirichlet problem for the Laplace’s equation; the torsional creep prob-lem; the case of Dirichlet eigenfunctions for the Laplace’s equation; the initial-boundary value problem for the heat equation. We shall mostly address three issues: the estimation of the local size of the critical set; the dependence of the number of critical points on the boundary values and the geometry of the domain; the location of critical points in the domain.en
dc.publisherEUT Edizioni Università di Trieste-
dc.relation.ispartofseriesRendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematicsit_IT
dc.relation.ispartofseries48 (2016)-
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.subjectElliptic partial differential equations-
dc.subjectparabolic partial differential equations-
dc.subjectcritical points of solutions-
dc.subjecthot spots-
dc.titleAn introduction to the study of critical points of solutions of elliptic and parabolic equationsen
dc.typeArticle-
dc.identifier.doi10.13137/2464-8728/13154-
dc.subject.msc201035B38, 35J05, 35J08, 35J15, 35J25, 35K10, 35K20-
dc.identifier.eissn2464-8728-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)
Files in This Item:
File Description SizeFormat
6_RIMUT48.pdf4.82 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

374
Last Week
1
Last month
checked on Nov 27, 2020

Download(s) 50

552
checked on Nov 27, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons